About this blog

My Accutane story

Entries in this blog

Frustrated Fred

So, its been exactly 5 weeks tommorrow since I started this accutane adventure. The first week was nothing, no side effects, nada...and then the 2nd-4th week my body started having a breakout bonanza! Constantly breaking out on both my face and my body, my back looks like an acne minefield right now...kinda sucks.

Went to the derm the other week and everything was Ok, the side effects are very minimal and I have not had very many problems other than being the chap stick man, always carrying a stick around in my pocket, unless I feel like feeling like someone took a cheese grater to my lips.

I've been using strong moisturizers every day, and havent used any topicals even tho I reallly really want to...can I? I have them all!

I'm just concerned that this wont start getting better, im started to get frustrated with all of this, I wont stop, simply because I have to get this crap off of me.

Minocyclin worked magic, until it decided to stop working, thanks.

But its Week 5 now, frustrated, still have acne, and its worse on my body, the worst I've ever had!

What can I do?

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums